Table of Contents
International Journal of Combinatorics
Volume 2012 (2012), Article ID 409505, 6 pages
http://dx.doi.org/10.1155/2012/409505
Research Article

New Partition Theoretic Interpretations of Rogers-Ramanujan Identities

Center for Advanced Study in Mathematics, Panjab University, Chandigarh 160014, India

Received 13 January 2012; Revised 4 March 2012; Accepted 5 March 2012

Academic Editor: Toufik Mansour

Copyright © 2012 A. K. Agarwal and M. Goyal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Agarwal and M. Goyal, “New Partition Theoretic Interpretations of Rogers-Ramanujan Identities,” International Journal of Combinatorics, vol. 2012, Article ID 409505, 6 pages, 2012. doi:10.1155/2012/409505